CureZone   Log On   Join
 

Why does my body 'bleed' with this strange substance (warn: photo)? by v3sp3r ..... Liver Flush Support Forum

Date:   3/28/2010 10:53:06 AM ( 11 years ago ago)
Hits:   5,507
URL:   https://www.curezone.org/forums/fm.asp?i=1597182

After several liver flushes I started to pass smaller and smaller amounts of stones - i came to a level where i think it's no longer a showstopper.

Then i began VCO fasts (eating 2 tblsp coconut oil every 2 hours or so), which normally yield some very strange stuff (dead fungus?).

Unfortunately, several hours from taking first dose, this strange yellow liquid comes out on my mouth. It hurts then. If I start taking VCO at 11:00 am, the biggest pain happens around 7:30pm - 1,2,3am. Then, over the night the pain is gone. Then, if I start to do it next day, situation repeats. So I do it on saturdays only (or take friday off and then friday and saturday) - because my skin needs whole sunday to recover! After that it's normal, no problems.

WHAT IS IT? The liver, the gallbladder, the kidneys? Intestine ??? Is it because I kill some fungus with VCO and then some toxins release and liver is not able to detoxify that fast and i get them on my skin ? PS Sometimes i get it on my eyebrows, too :-(

 

 


 

<< Return to the standard message view

fetched in 0.06 sec, referred by www.curezone.org/forums/fmp.asp?i=1597182